# SDR ASOA03536

- Difficulty date: October 25, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 4600 - DURING APPROACH INTO YOW FROM ATL, THE CREW SELECTED THE FLAPS TO TWENTY DEGREES AND AT ELEVEN DEGREES RECEIVED A FLAPS FAIL CAUTION MESSAGE, WITH THE FLAPS REMAINING AT ELEVEN DEGREES.  QRH PROCEDURES WERE COMPLIED WITH AND AN EMERGENCY DECLARED.  THE FLAPS WERE SELECTED TO EIGHT DEGREES AND THE AIRCRAFT LANDED SAFELY IN YOW.  LOCAL MAINTENANCE INSPECTED AND RESET THE FLAPS IAW AD 98-20-01.  ASA MAINTENANCE REMOVED AND REPLACED THE FLAPS POWER DRIVE UNIT.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
